# SDR HEEA0014930

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 124043
- Condition: Sticking
- Location: Hydralic Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM'S TEMPERATURE NEEDLE STICKS IN INDICATOR.
